Facebook Pixel
EmpowHER Guest

Afraid the postinor-2 didn't work

By Anonymous October 2, 2015 - 9:14am
Rate This

on the 26th sep 2015 my girlfriend and i decided to have sex...we used a condom but the condom burst after i ejaculated....i immediately ran to the chemist and bought the postinor-2 pill...she took both of them....today is on 2nd october and she is experiencing cramps....i think its her periods starting which will mean shes 10 days early from her normal period.....
Am afraid she is pregnant....please help cause am confused as to what i should do

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern.

Postinor 2 is 95% effective in preventing pregnancy. A woman knows the pill worked once she has vaginal bleeding. This is not her normal period, but rather breakthrough (bleeding between periods) caused by taking the pill.

No need to worry. Some women will experience cramping after taking the pill. No need to any thing right now, but wait for the bleeding to start.


October 2, 2015 - 9:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!